# SDR CA121004006

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: 508102272
- Condition: Cracked
- Location: Torque Tube
- Part time: 28,077 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE BEARING INSIDE THE LANDING GEAR TORQUE TUBE SUPPORT BRACKET HAD MOVED OUT OF PLACE.  FURTHER INVESTIGATION REVEALED A CRACK THROUGH THE GREASE FITTING HOLE ON THE SUPPORT BRACKET.
